# SDR UPS02838526

- Difficulty date: May 15, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AT STA 832 RBL 38 AFT SIDE OF INTERCOSTAL ATTACH ANGLE GOUGED.  REMOVED AND REPLACED DAMAGED ANGLE IAW DC8 SRM 51-1-20D & DAC DWG 5773 275.
